Publication:
Asymptotics and zeros of Sobolev orthogonal polynomials on unbounded supports

Loading...
Thumbnail Image
Identifiers
ISSN: 0167-8019 (Print)
ISSN: 1572-9036 (Online)
Publication date
2006-11
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
In this paper we present a survey about analytic properties of polynomials orthogonal with respect to a weighted Sobolev inner product such that the vector of measures has an unbounded support. In particular, we focus on the asymptotic behaviour of such polynomials as well as in the distribution of their zeros. Some open problems as well as some directions for future research are formulated.
Description
30 pages, no figures.-- MSC2000 codes: Primary 42C05; Secondary 33C45.
MR#: MR2273888 (2007i:42002)
Zbl#: Zbl 1137.42312
Keywords
Sobolev orthogonal polynomials, Asymptotics, Zeros
Bibliographic citation
Acta Applicandae Mathematicae, 2006, vol. 94, n. 2, p. 163-192